Dermatology Community
CeraVe Causes a Rash?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

CeraVe Causes a Rash?

I was on vacation for a month where I did not use any sort of facial cleanser. I got home and started to use CeraVe facial cleanser, which my mom recommended (because it is non-comedogenic and non-irritant). However, a day or two after I started using it, dozens of very, very small bumps started appearing on my forehead. I was shocked that CeraVe would do this to my skin, so I figured that it may be my shampoo that made its way to me forehead. After using it more, the bumps have only increased. Now I assume that it has to be the CeraVe. How could a non-comedogenic, non-irritant cleanser have that effect? Any suggestions as to what happened, or what cleanser I can actually use?

- CJ
Related Discussions
  • masturbating with shampoo (1 replies):
    hello sir, yesterday i masturbated using shampoo as lub...[more]
  • facial (1 replies):
    I am having some facial problems. My face is peeling, it...[more]
  • help me (1 replies):
    i got a face rashes due to old cinthol soap
  • help (1 replies):
    i started out with some little bitty bump i would pop th...[more]
  • skin scrub (1 replies):
    i put dermologicas skin scrub on this morning and i forg...[more]
4 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it sounds like irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.

Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.

If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Avatar_m_tn
Thank you so much for your help. I did just that, and the rash went away. I started using a different shampoo as well, and that seemed to help. I'm now using a Bath & Body facial scrub that is non-irritant and non-comedogenic. Thank you again.

-CJ
Blank
563773_tn?1374250139
Hi,

I am glad that the treatment helped you a lot. Best regards.
Blank
Avatar_m_tn
The same exact thing happened to me! I only used the cerave once and my entire face broke out into small little bumps.  Would it be unsafe to continue using my old facewash, aveeno clear complexion cream cleanser in the shower? I use this all the time and nothing has ever happened, but I am unsure now because of the bumps.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
209987_tn?1418913008
Blank
tschock
AB